Is hair loss a side effect of ozempic?

  • You can contact Live Chat for live support. We guarantee to answer you 💌
  • We opened a new 🦘Off-topic category on our forum! Create threads on any topic and enjoy unlimited interaction!
  • Hi Guest! We need your assistance. ❤️ Please support our community with a review on TrustPilot🌟
  • Did you know that you can hide any notification by clicking on the Close button in the upper right corner? 👉
  • You can enter the short address 🪄 ngu.team in the address bar of your browser, and http://nevergiveupteam.com/ will open
S

Smashsh

New Member
Standard Member
Dec 3, 2020
4
2
3
Ok so as far as I got it from other people’s stories, in the list of ozempic side effects hair loss is not at the top. But apparently, when you increase the dose, hair loss becomes a common thing. I did all the lab tests to find out the clue on my hair loss and they were all normal. Looks like it was this medication after all...

Which is why my doc decided to pull me off Ozempic. My question is to those who have had the same problem: what medication did you use that also caused hair loss but that you managed to maintain losing weight or keep the weight off you already lost?
 
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
142
99
28
Smashsh said:
Ok so as far as I got it from other people’s stories, in the list of ozempic side effects hair loss is not at the top. But apparently, when you increase the dose, hair loss becomes a common thing. I did all the lab tests to find out the clue on my hair loss and they were all normal. Looks like it was this medication after all...

Which is why my doc decided to pull me off Ozempic. My question is to those who have had the same problem: what medication did you use that also caused hair loss but that you managed to maintain losing weight or keep the weight off you already lost?
Hello, dear @Smashsh! That's right; hair loss is a rare side effect. But sometimes, it happens.
First of all, you must be sure that Ozempic is to blame. When we start our weight loss journey, we want to eat less, sometimes forgetting about all the nutrients our body needs. You shouldn't forget to consume fruits, vegetables, and other food rich in vitamins and micro/macronutrients. Lack of it leads to hair loss as well.
Usually, hair loss side effect occurs between six weeks and three months after you start the course of treatment. If hair loss starts right after taking Ozempic, within a few days or a week, the cause is often something else.
 

Similar threads

K
Replies
1
Views
137
Kate
K
Replies
1
Views
150
StacyB
StacyB
A
Replies
0
Views
197
Alison79
A
S
Replies
0
Views
201
Swimmy
S